# SDR AALA202101059022

- Difficulty date: December 8, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 33,525 hours, 13,587 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND 2 CRACKS ON LOWER SKIN OF LEFT HORIZONTAL STABILIZER AT STAB STA 129.50 APPROXIMATELY 28 INCHES AFT OF FRONT SPAR.  INSTALLED EXTERNAL DOUBLER REPAIR, PER SRM 55-10-01-2R-11.
